Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 164176, 8 pages
http://dx.doi.org/10.1155/2014/164176
Research Article

On Topological Structures of Fuzzy Parametrized Soft Sets

Department of Mathematics, Cumhuriyet University, 58140 Sivas, Turkey

Received 10 February 2014; Accepted 28 March 2014; Published 28 April 2014

Academic Editor: Naim Cagman

Copyright © 2014 Serkan Atmaca and İdris Zorlutuna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the topological structure of fuzzy parametrized soft sets and fuzzy parametrized soft mappings. We define the notion of quasi-coincidence for fuzzy parametrized soft sets and investigated its basic properties. We study the closure, interior, base, continuity, and compactness and properties of these concepts in fuzzy parametrized soft topological spaces.